# SDR AALA201908269002

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 71,625 hours, 9,101 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: AR47265
- Part serial: 1035379
- Condition: Failed
- Location: C/P Door Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO LHR FOR REPORTED ODOR IN THE COCKPIT; THE ODOR DID NOT DISSIPATE. EMERGENCY WAS DECLARED. MAINTENANCE FOUND THE FLIGHT DECK DOOR LOCK CIRCUIT BREAKER POPPED. RESET AND POPPED AGAIN WITH THE SAME SMELL. REMOVED AND REPLACED FLT DECK DOOR LOCK IAW AMM 52-51-02. OPS CHECK GOOD.
